Carregant...
Carregant...

Vés al contingut (premeu Retorn)

The structure of decomposable indistinguishability operators

Autor
Recasens, J.
Tipus d'activitat
Article en revista
Revista
Information sciences
Data de publicació
2008-11
Volum
178
Número
21
Pàgina inicial
4094
Pàgina final
4104
DOI
https://doi.org/10.1016/j.ins.2008.06.018 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/18990 Obrir en finestra nova
URL
http://www.sciencedirect.com/science/journal/00200255 Obrir en finestra nova
Resum
Decomposable fuzzy relations are studied. Symmetric fuzzy relations are proved to be generated by a single fuzzy subset. For Archimedean t-norms, decomposable indistinguishability operators generate special kinds of betweenness relations that characterize them. A new way to generate indistinguishability operators coherent with the underlying ordering structure of the real line is given in the sense that this structure is compatible with the betweenness relation generated by the relation is dev...
Citació
Recasens, J. The structure of decomposable indistinguishability operators. "Information sciences", Novembre 2008, vol. 178, núm. 21, p. 4094-4104.
Grup de recerca
FIA - Modelització Matemàtica Funcional i Aplicacions

Participants